# SDR DALA1121793309

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y-450 FR53.9 CORRODED.  CORROSION ON SEAT TRACK AT Y-450 FR53.9 REMOVED AS PER SRM 51-74 -00.  FOUND EXCEED 50", L=2.5" X W=1" AS PER SRM 53-31-15 FIG 101.  DAMAGED SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
